# SDR 05FDEA04015

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT STA 1148 STR 30 REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA  ITEM NR 17.  ORIGINAL DOUBLER WAS NOT DONE USING THE B727 SRM 53-30-3 FIGURE 1.  REMOVED DOUBLER IAW B727 SRM 51-30-2.  FABRICATED A NEW DOUBLER IAW B727   SRM 53-30-3 FIGURE 1.  ALODINED AND PRIMED DOUBLER IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 53-30-3 FIGURE 1.  THIS IS A MAJOR REPAIR SIGNED BY TIMCO MECH NR 6180 AND QC261.
